Alert archive / Alabama / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 271, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 22, 2005, 5:41 PM CDT for Cleburne County, Alabama. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2005, 5:41 PM CDT (22:41 UTC)
- Expired
- Apr 22, 2005, 6:30 PM CDT
- In force
- 49 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
County Cleburne County, AL
The radar
The Atlanta radar (KFFC), 100 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 2:35 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Apr 22, 5:40 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.7 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 342 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 856 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KBMX 222242 SVRBMX ALC119-222330- /O.NEW.KBMX.SV.W.0272.050422T2241Z-050422T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 541 PM CDT FRI APR 22 2005 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SUMTER COUNTY IN WEST CENTRAL ALABAMA THIS INCLUDES THE CITIES OF...YORK...LIVINGSTON * UNTIL 630 PM CDT * AT 538 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR YORK...AND MOVING EAST-SOUTHEAST AT 30 MPH. QUARTER SIZE HAIL WAS REPORTED IN LIVINGSTON AND ANOTHER SEVERE STORM IS LOCATED NEAR GEIGER. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BELLAMY. TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3294 8833 3247 8839 3238 8805 3265 8808 $$ KSL
1 follow-up statement
000 WWUS54 KBMX 222310 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 610 PM CDT FRI APR 22 2005 ALC029-222330- /O.CON.KBMX.SV.W.0271.000000T0000Z-050422T2330Z/ CLEBURNE AL- 610 PM CDT FRI APR 22 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 630 PM CDT FOR CENTRAL CLEBURNE COUNTY... AT 607 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED NEAR EDWARDSVILLE...OR ABOUT 6 MILES NORTHEAST OF HEFLIN...MOVING EAST AT 35 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... FRUITHURST BY 615 PM CDT A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR ALABAMA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM CDT FRIDAY EVENING FOR NORTHEASTERN ALABAMA. LAT...LON 3377 8555 3360 8553 3359 8533 3378 8537 $$ 03
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 3:31 PM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, Apr 22, 3:31 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 331 PM CDT FRI APR 22 2005 .DISCUSSION... EXPECT THE PRIMARY THREAT ZONE THROUGH THIS EVENING TO BE SOUTH OF INTERSTATE 20...SOUTH OF THE ONGOING CONVECTION. HOWEVER...AREAS THAT STABILIZED WITH THIS MORNINGS LARGE OUTFLOW BOUNDARY HAVE STARTED TO WARM BACK UP THIS AFTERNOON (BHM BACK UP TO 77 DEGREES AFTER BEING MIRED IN THE 60S FOR MUCH OF THE DAY). ALSO...VISIBLE SATELLITE PICTURES SHOWING CONVERGENT CU BOUNDARY FORMING ALONG AND JUST AHEAD OF DRY LINE IN WESTERN TN. THIS VERY WELL COULD BE THE BEGINNING TO ANOTHER ROUND OF CONVECTION FOR NORTH ALABAMA FOR THIS EVENING. THEREFORE...WILL CONTINUE TO BE ON GAURD FOR THE POSSIBILITY OF SEVERE STORMS EVERYWHERE TONIGHT. COLD FRONT COMES THROUGH LATE...AND STRONG COLD ADVECTION (ALONG WITH STRATO-CU CLOUDINESS) WILL KEEP TEMPS IN THE 50S MUCH OF THE DAY SATURDAY. WIND GUSTS OF 25-30 MPH EXPECTED AS WELL...AND WILL PROBABLY NEED A WIND ADVISORY OF SOME SORT ON SATURDAY. WE COULD BE FLITERING WITH RECORD LOW TEMPS SUNDAY MORNING. NEXT CHANCE OF RAIN COMES LATE MONDAY INTO TUESDAY...AS NEXT SERIES OF SHORTWAVE TROFS ROTATE INTO THE SOUTHERN STATES. DRY WEATHER INDICATED FOR THE END OF NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 50 60 35 57 / 40 10 0 0 ANNISTON 52 61 36 58 / 40 10 0 0 BIRMINGHAM 50 60 36 57 / 40 0 0 0 TUSCALOOSA 50 63 37 58 / 40 0 0 0 CALERA 51 61 36 57 / 40 0 0 0 AUBURN 58 64 39 59 / 60 10 0 0 MONTGOMERY 57 66 39 61 / 60 10 0 0 TROY 59 67 38 62 / 60 10 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES...NONE. && 61
Hazardous weather outlook, Apr 22, 1:33 PM CDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 133 PM CDT FRI APR 22 2005 ALZ011>015-017>050-230200- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 133 PM CDT FRI APR 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...(THIS AFTERNOON AND TONIGHT). THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS THE REGION ...SOME REACHING SEVERE LIMITS...WITH LARGE HAIL AS THE MAIN THREAT. THE BEST CHANCE OF SEVERE STORMS WILL BE SOUTH OF INTERSTATE 20. ISOLATED TORNADOES ARE POSSIBLE. IN ADDITION TO THE POSSIBILITY OF SEVERE WEATHER...HEAVY RAINFALL COULD RESULT IN BRIEF FLASH FLOODING. MANY LOCATIONS COULD RECEIVE ONE TO TWO INCHES OF RAINFALL WITH THIS SYSTEM. .DAYS TWO THROUGH SEVEN...(SATURDAY THROUGH WEDNESDAY). A STRONG COLD WILL PUSH THROUGH ALABAMA ON SATURDAY AND PRODUCE BRISK NORTHWEST WINDS OF 20 TO 30 MPH. SPECIAL PRECAUTIONS SHOULD BE TAKEN ON AREA LAKES AND WATERWAYS. THE NEXT STORM SYSTEM WILL AFFECT CENTRAL ALABAMA ON TUESDAY. SOUTHERLY FLOW WILL BRING UNSTABLE AIR INTO THE AREA...AND STRONG THUNDERSTORMS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL BE REQUIRED THIS AFTERNOON AND EVENING..
In the hours before
Special weather statement, Apr 22, 12:52 PM CDT, 4 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1252 PM CDT FRI APR 22 2005 ALZ029-038-221815- CHAMBERS-RANDOLPH- 1252 PM CDT FRI APR 22 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CHAMBERS AND RANDOLPH COUNTIES UNTIL 115 PM CDT... ...FREQUENT CLOUD TO GROUND LIGHTNING AND WINDS 35 TO 45 MILES PER HOUR ARE POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 1246 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER WADLEY...MOVING EAST AT 30 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR WADLEY...MILLTOWN... ROANOKE...FIVE POINTS AND STROUD THROUGH 115 PM CDT. THE PRIMARY THREAT FROM THESE STORMS IS STRONG GUSTY WINDS. THESE WINDS CAN BREAK OFF SMALL TREE LIMBS...AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS.
Local storm report, Apr 22, 1:35 PM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
135 PM CDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM HAIL CALERA 33.10N 86.75W
04/22/2005 0.25 INCH SHELBY AL NWS EMPLOYEE
PEA SIZE HAIL AT NWS OFFICE.
&&
JSMITHLocal storm report, Apr 22, 3:20 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
320 PM CDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HAIL DUNCANVILLE 33.06N 87.41W
04/22/2005 0.88 INCH TUSCALOOSA AL STORM CHASER
PUBLIC REPORTED NICKEL SIZE HAIL IN THE CITY OF
DUNCANVILLE.
0104 PM HAIL BESSEMER 33.38N 86.96W
04/22/2005 0.88 INCH JEFFERSON AL EMERGENCY MNGR
NICKEL SIZE HAIL REPORTED AT VISIONLAND AMUSEMENT PARK.
0112 PM HAIL HOOVER 33.38N 86.82W
04/22/2005 0.50 INCH JEFFERSON AL EMERGENCY MNGR
DIME SIZE HAIL REPORTED IN THE BLUFF PARK AREA.
0125 PM HAIL BRENT 32.94N 87.18W
04/22/2005 0.50 INCH BIBB AL STORM CHASER
PUBLIC REPORTED DIME SIZE HAIL IN BRENT.
0126 PM HAIL ALABASTER 33.23N 86.82W
04/22/2005 0.88 INCH SHELBY AL NWS EMPLOYEE
NICKEL SIZE HAIL REPORTED IN ALABASTER.
0127 PM HAIL CENTREVILLE 32.96N 87.13W
04/22/2005 0.75 INCH BIBB AL STORM CHASER
PUBLIC REPORTED PENNY SIZE HAIL IN CENTREVILLE.
0129 PM HAIL 4 SW ALABASTER 33.19N 86.87W
04/22/2005 0.50 INCH SHELBY AL STORM CHASER
PUBLIC REPORTED ONE HALF INCH HAIL IN THE BRANTLEYVILLE
COMMUNITY.
0135 PM HAIL 8 WNW NEWBERN 32.64N 87.66W
04/22/2005 1.75 INCH HALE AL EMERGENCY MNGR
GOLF BALL SIZE HAIL REPORTED IN THE CEDARVILLE COMMUNITY.
0200 PM HAIL NEWBERN 32.59N 87.54W
04/22/2005 1.00 INCH HALE AL STORM CHASER
PUBLIC REPORTED QUARTER SIZE HAIL IN NEWBERN.
0202 PM HAIL CHILDERSBURG 33.28N 86.35W
04/22/2005 1.00 INCH TALLADEGA AL EMERGENCY MNGR
QUARTER SIZE HAIL IN THE CHILDERSBURG AREA.
0215 PM HAIL SYLACAUGA 33.18N 86.26W
04/22/2005 0.50 INCH TALLADEGA AL EMERGENCY MNGR
DIME SIZE HAIL REPORTED AT THE SYLACAUGA AIRPORT.
0231 PM HAIL 1 E CLANTON 32.84N 86.61W
04/22/2005 0.88 INCH CHILTON AL STORM CHASER
PUBLIC REPORTED NICKEL SIZE HAIL ONE MILE EAST OF
CLANTON.
0239 PM HAIL VERBENA 32.75N 86.51W
04/22/2005 0.88 INCH CHILTON AL STORM CHASER
PUBLIC REPORTED NICKEL HAIL IN THE SOUTHEASTERN PORTION
OF CHILTON COUNTY.
0241 PM HAIL 1 WSW CLANTON 32.83N 86.64W
04/22/2005 1.00 INCH CHILTON AL STORM CHASER
QUARTER SIZE HAIL REPORTED BY TRAINED SPOTTER JUST
OUTSIDE OF CLANTON.
0249 PM HAIL 2 SW CLANTON 32.82N 86.65W
04/22/2005 1.00 INCH CHILTON AL STORM CHASER
PUBLIC REPORTED QUARTER SIZE HAIL 2 MILES SOUTHWEST OF
THE CITY OF CLANTON.
&&
JSMITHLocal storm report, Apr 22, 5:02 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
502 PM CDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL 7 NNE SELMA 32.52N 86.98W
04/22/2005 0.50 INCH DALLAS AL LAW ENFORCEMENT
0345 PM HAIL 3 WNW SELMA 32.44N 87.07W
04/22/2005 1.75 INCH DALLAS AL PUBLIC
0410 PM HAIL SELMONT 32.38N 87.00W
04/22/2005 1.75 INCH DALLAS AL PUBLIC
&&
JSSLocal storm report, Apr 22, 5:06 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
506 PM CDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 6 ESE SELMONT 32.33N 86.92W
04/22/2005 1.75 INCH DALLAS AL PUBLIC
0420 PM HAIL SELMA 32.42N 87.03W
04/22/2005 1.00 INCH DALLAS AL EMERGENCY MNGR
0430 PM HAIL 8 ESE SELMONT 32.32N 86.89W
04/22/2005 1.75 INCH DALLAS AL TRAINEDSPOTTER
GOLF BALL SIZE HAIL REPORTED NEAR SOUTH SIDE HIGH SCHOOL
ON HWY 80 EAST BY TRAINED STORM SPOTTER
&&
JSSSpecial weather statement, Apr 22, 5:21 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 521 PM CDT FRI APR 22 2005 ALZ019-222300- CALHOUN- 521 PM CDT FRI APR 22 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CALHOUN COUNTY UNTIL 600 PM CDT... ...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 515 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER OHATCHEE...MOVING EAST AT 40 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR OHATCHEE...BLUE MOUNTAIN...WEAVER...JACKSONVILLE AND ANNISTON THROUGH 600 PM CDT. THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW. IF LIGHTNING IS OBSERVED... WAIT AT LEAST 30 MINUTES AFTER THE LAST LIGHTNING FLASH OR THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW.
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 7:17 PM CDT | Severe Thunderstorm Warning | BMX | Lamar | 43 min |
| Apr 21, 7:25 PM CDT | Severe Thunderstorm Warning | BMX | Hale | 51 min |
| Apr 21, 7:25 PM CDT | Severe Thunderstorm Warning | BMX | Perry | 35 min |
| Apr 21, 7:32 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 28 min |
| Apr 21, 7:35 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 25 min |
| Apr 21, 7:57 PM CDT | Severe Thunderstorm Warning | BMX | Lamar | 33 min |
| Apr 21, 8:15 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 45 min |
| Apr 21, 8:19 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 41 min |
| Apr 21, 9:14 PM CDT | Severe Thunderstorm Warning | BMX | Marengo, Perry | 31 min |
| Apr 21, 10:08 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 52 min |
| Apr 22, 4:39 AM CDT | Severe Thunderstorm Warning | BMX | Marion | 36 min |
| Apr 22, 5:14 AM CDT | Severe Thunderstorm Warning | BMX | Marion | 16 min |
| Apr 22, 8:50 AM CDT | Severe Thunderstorm Warning | BMX | Fayette | 25 min |
| Apr 22, 9:04 AM CDT | Severe Thunderstorm Warning | BMX | Marion | 26 min |
| Apr 22, 9:26 AM CDT | Severe Thunderstorm Warning | BMX | Walker | 34 min |
| Apr 22, 11:04 AM CDT | Severe Thunderstorm Warning | BMX | Randolph | 26 min |
| Apr 22, 11:09 AM CDT | Severe Thunderstorm Warning | BMX | Calhoun | 21 min |
| Apr 22, 11:22 AM CDT | Severe Thunderstorm Warning | BMX | Talladega | 23 min |
| Apr 22, 12:12 PM CDT | Severe Thunderstorm Warning | BMX | Randolph | 33 min |
| Apr 22, 12:34 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 26 min |
| Apr 22, 12:39 PM CDT | Severe Thunderstorm Warning | BMX | Bibb | 66 min |
| Apr 22, 12:39 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Sumter | 36 min |
| Apr 22, 12:44 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 46 min |
| Apr 22, 1:00 PM CDT | Severe Thunderstorm Warning | BMX | Shelby | 60 min |
| Apr 22, 1:05 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Tallapoosa | 25 min |
| Apr 22, 1:13 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale | 62 min |
| Apr 22, 1:42 PM CDT | Severe Thunderstorm Warning | BMX | Bibb | 18 min |
| Apr 22, 1:45 PM CDT | Severe Thunderstorm Warning | BMX | Chilton | 60 min |
| Apr 22, 1:50 PM CDT | Severe Thunderstorm Warning | BMX | Perry | 40 min |
| Apr 22, 1:53 PM CDT | Severe Thunderstorm Warning | BMX | Coosa, Talladega | 37 min |
| Apr 22, 2:18 PM CDT | Severe Thunderstorm Warning | BMX | Clay | 42 min |
| Apr 22, 2:19 PM CDT | Severe Thunderstorm Warning | BMX | Dallas | 56 min |
| Apr 22, 2:29 PM CDT | Severe Thunderstorm Warning | BMX | Coosa, Talladega | 31 min |
| Apr 22, 2:39 PM CDT | Severe Thunderstorm Warning | BMX | Tallapoosa | 51 min |
| Apr 22, 2:45 PM CDT | Severe Thunderstorm Warning | BMX | Elmore | 45 min |
| Apr 22, 2:46 PM CDT | Severe Thunderstorm Warning | BMX | Chilton | 14 min |
| Apr 22, 2:50 PM CDT | Severe Thunderstorm Warning | BMX | Autauga | 25 min |
| Apr 22, 2:59 PM CDT | Severe Thunderstorm Warning | BMX | Perry | 46 min |
| Apr 22, 3:00 PM CDT | Severe Thunderstorm Warning | BMX | Coosa | 30 min |
| Apr 22, 3:02 PM CDT | Severe Thunderstorm Warning | BMX | Hale | 28 min |
| Apr 22, 3:13 PM CDT | Severe Thunderstorm Warning | BMX | Dallas | 47 min |
| Apr 22, 3:18 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Lowndes | 42 min |
| Apr 22, 3:18 PM CDT | Severe Thunderstorm Warning | BMX | Chambers | 57 min |
| Apr 22, 3:23 PM CDT | Tornado Warning | BMX | Autauga, Lowndes | 52 min |
| Apr 22, 3:29 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Tallapoosa | 46 min |
| Apr 22, 3:53 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Macon | 67 min |
| Apr 22, 3:58 PM CDT | Severe Thunderstorm Warning | BMX | Dallas | 47 min |
| Apr 22, 4:02 PM CDT | Severe Thunderstorm Warning | BMX | Montgomery | 43 min |
| Apr 22, 4:18 PM CDT | Severe Thunderstorm Warning | BMX | Russell | 57 min |
| Apr 22, 4:20 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes | 55 min |
| Apr 22, 4:30 PM CDT | Tornado Warning | BMX | Montgomery | 45 min |
| Apr 22, 4:31 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 29 min |
| Apr 22, 4:43 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair | 47 min |
| Apr 22, 4:44 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 61 min |
| Apr 22, 4:52 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 23 min |
| Apr 22, 5:01 PM CDT | Severe Thunderstorm Warning | BMX | Greene | 44 min |
| Apr 22, 5:02 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Pike | 43 min |
| Apr 22, 5:07 PM CDT | Severe Thunderstorm Warning | BMX | Talladega | 38 min |
| Apr 22, 5:08 PM CDT | Severe Thunderstorm Warning | BMX | Montgomery | 52 min |
| Apr 22, 5:13 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes | 47 min |
| Apr 22, 5:15 PM CDT | Severe Thunderstorm Warning | BMX | Russell | 15 min |
| Apr 22, 5:23 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun | 37 min |
| Apr 22, 5:25 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 50 min |
| Apr 22, 5:38 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 52 min |
| Apr 22, 5:39 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 51 min |
| Apr 22, 5:41 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 49 min |
| Apr 22, 5:43 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Cleburne, Talladega | 47 min |
| Apr 22, 5:49 PM CDT | Severe Thunderstorm Warning | BMX | Bullock | 26 min |
| Apr 22, 5:52 PM CDT | Severe Thunderstorm Warning | BMX | Pike | 38 min |
| Apr 22, 6:00 PM CDT | Severe Thunderstorm Warning | BMX | Montgomery | 30 min |
| Apr 22, 6:05 PM CDT | Severe Thunderstorm Warning | BMX | Greene | 40 min |
| Apr 22, 6:25 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 50 min |
| Apr 22, 6:29 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Pike | 46 min |
| Apr 22, 6:30 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 30 min |
| Apr 22, 6:33 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 42 min |
| Apr 22, 6:33 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 27 min |
| Apr 22, 6:44 PM CDT | Severe Thunderstorm Warning | BMX | Perry | 16 min |
| Apr 22, 6:54 PM CDT | Tornado Warning | BMX | Cherokee | 36 min |
| Apr 22, 6:58 PM CDT | Severe Thunderstorm Warning | BMX | Dallas | 47 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.